# SDR COMA9960537

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IDG NR 2 CAUTION MESSAGE, FOLLOWED BY GEN NR 2 CAUTION MESSAGE ON TAKEOFF.  IDG NR 2 CAUTION MESSAGE WENT OUT DURING ABORT.  NR 2 GEN WAS RESET.  FOUND SKYDROL IN ACCESSORY GEARBOX OF RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE.
